Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2011, Vol. 20 Issue (3): 030206    DOI: 10.1088/1674-1056/20/3/030206
GENERAL Current Issue| Next Issue| Archive| Adv Search |
A meshless method for the nonlinear generalized regularized long wave equation
Bai Fu-Nonga, Cheng Yu-Mina, Wang Ju-Fengb
a Shanghai Institute of Applied Mathematics and Mechanics, Shanghai University, Shanghai 200072, China; b Shanghai Institute of Applied Mathematics and Mechanics, Shanghai University, Shanghai 200072, China;Ningbo Institute of Technology, Zhejiang University, Ningbo 315100, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn